CSpace
hypercontractivityandabsolutecontinuityofgaussiangeneralizedmehlersemigroupsinhilbertspaces
Guolei Lan
2006
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume22Issue:1Pages:91
AbstractIn this paper, we prove the hypercontra,ctivity of a non-differentiable Gaussian generalized Mehler semigroup using direct probabilistic argumcents, This result implics the exponential convergence of the scmigroup at infinity. Under some additional hypotheses, we also) establish the absolute continuity of the semigroup with respect to its invariant mcasure.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46624
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guolei Lan. hypercontractivityandabsolutecontinuityofgaussiangeneralizedmehlersemigroupsinhilbertspaces[J]. actamathematicaeapplicataesinica,2006,22(1):91.
APA Guolei Lan.(2006).hypercontractivityandabsolutecontinuityofgaussiangeneralizedmehlersemigroupsinhilbertspaces.actamathematicaeapplicataesinica,22(1),91.
MLA Guolei Lan."hypercontractivityandabsolutecontinuityofgaussiangeneralizedmehlersemigroupsinhilbertspaces".actamathematicaeapplicataesinica 22.1(2006):91.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guolei Lan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guolei Lan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guolei Lan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.